# SDR 95ZZZX2071

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Neptune Aviation Services,Inc., repair station NTBR983G
- Aircraft: N9793T
- Make and model: Cessna 172
- Aircraft serial: 47593
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 05131682
- Condition: Failed
- Location: Pilots
- Part time: 2,561 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S PLASTIC CONTROL YOKE BROKE OFF IN THE PILOT'S HAND ON LANDING.  AIRCRAFT WAS ABOUT 2 FEET OFF THE GROUND.  LANDING WAS COMPLETED SAFELY.
